Jump to content

Photo

Tri Spintec Log

hormonal

This topic has been archived. This means that you cannot reply to this topic.
8 replies to this topic

#1 ummmok

ummmok

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 14-December 12

Posted 14 December 2012 - 01:23 PM

Hi,

Let's see.. Well I had very clear skin till about August of this year when out of nowhere my chin and around my mouth became covered with acne. I would get cysts, but not a whole lot (but even one cyst is still more than enough). What I would get a lot of was pustules and whiteheads. It is weird to go from really clear skin to a point where you mouth and chin hurts all the time. Also the rest of my face is clear (with the occasional small pimple on the nose and cheeks) until you get to the lower half and then my face is just covered in acne and purple marks. My complexion is very fair so the purple marks stand out.

From online googling and my dermatologist I discovered that this sort of acne was hormonal. I am now on tri-sprintec. Have been on it for almost a month and am starting my next pack this Sunday.

I left out some other background info. In highschool I did have mild-moderate acne and went on minocycline plus tazorac and benzaclin. I was on mino for about a year, my skin cleared up well. I think it messed with my stomach though because I started to have digestive problems after that. Then when I went back to my derm again this September, after not having seen him for a long time, he prescribed me tazorac and benzaclin again. It was no help. The pimples kept coming. Then he prescribed me duac and differen. Those 2 helped slightly, but did not really solve the problem. So that is how I am here, on tri sprintec (still using differen and duac).

I am making this log because I know that when I googled all the phrases I did about "tri-sprintec" and "acne". I wasn't really getting information about the states people's skin went through. It was either "Tri-Sprintec is wonderful, my skin is awesome...blah blah blah" or "I hate tri-sprintec, it ruined my life". I want to know about the in between stages. I know people react differently, but they can also react the same, right? So maybe I'll find people who have/are going through the same phases of it with me. Also acne sucks so if you want to just get your angst out on here that is okay with me because I plan on doing that as well.


My first week of Tri Sprintec:
My skin looked exactly the same. There is not much to say about it.


My second week of Tri Sprintec:
Pimples that had been under my skin for a while, those little bumps you can feel when you wash or mosturize your face, started to come to the surface. I was happy about that, because they had been there for months. My skin started to look ok. Then during the second half of the week my skin started to get little bumps all over. On my cheeks, on my nose, on my forehead.


My third week of tri spintec:
The little bumps went away, not the ones that were underneath my skin on my chin, the ones on my cheeks and nose. I still had these pimples on my chin where my whole chin looked and felt like braille. A few of those became active,


My fourth week (placebo week):
I still have all these braille pimples on my chin. A few more turned to whiteheads. The ones from last week that were whiteheads are gone, but they left dark marks. Oh, I also have this little pimple that is near my mouth that has been there since August. It is a never-ending whitehead.


--------------------------------------------------

My acne isn't severe at all. So I was hoping in the first month that I'd have glowing skin from Tri-Sprintec. Hopefully sometime in month 2 my skin will be back to where it was in July (July wasn't that long ago either). I just want to start pack 2 already, so I can get back to acne-free skin. I still don't understand how my skin changed badly so fast.

#2 ummmok

ummmok

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 14-December 12

Posted 15 December 2012 - 08:08 PM

Ok so this morning I had two active white heads on my chin, along with the never ending whitehead near my mouth. Also the braille like pimples, that leave my skin looking bumpy are still on my chin. What's really new is that I am getting a cyst (I think?) on my chin. It wasn't there a few hours ago and now my chin is hurting. I haven't gotten a cyst in a while.

Tomorrow I am starting my second pack of tri sprintec. Hopefully it will make this cyst go away. But who knows...

#3 ummmok

ummmok

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 14-December 12

Posted 16 December 2012 - 02:14 PM

Damn, it is a cyst. I haven't gotten a cyst since I started the topicals.

I started my 2nd pack of Tri Sprintec today.
Maybe this cyst will go down. Other than that my skin looks the same as yesterday. Bleh

#4 ashleynicole8711

ashleynicole8711

    New Member

  • Members
  • Posts & Likes
    Posts: 6
    Likes: 0
About Me
  • Joined: 23-November 12

Posted 22 December 2012 - 06:18 AM

I am on the exact regimen as you. Tri sprintec, duac in the am and differin on the pm. Ive been on tri sprintec about a month and differin and duac a couple weeks. So far not much has changed. Its frustrating. My acne is mild-moderate and i've had it for 12yrs now. Very depressed that nothing seems to help. Considering accutane now. Good luck to u. Im gonna follow your log since we're on the same thing.

#5 ummmok

ummmok

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 14-December 12

Posted 24 December 2012 - 02:37 PM

Oh hey! How long have you been on tri sprintec?

Right now I am on my 2nd day of the 2nd week of the 2nd month. Oh my god. My chin has exploding in whiteheads and developing whiteheads (the breakout started at the middle of the first week). At least a lot of these whiteheads are the braille ones that were under my skin. My chin hurts. I also have a new pimple above my mouth and still have the never ending whitehead, but at least the cyst went away with no fuss.



#6 ummmok

ummmok

    New Member

  • Members
  • Posts & Likes
    Posts: 11
    Likes: 0
About Me
  • Joined: 14-December 12

Posted 01 January 2013 - 08:48 AM

I'm on day 3 of week 3 of the 2nd month.
My chin is still covered in whiteheads and I still have the never ending pimple.
Also yesterday I started taking antibiotics, not for acne. I am sick, that's why I am on antibiotics. I hope it doesn't mess with my tri sprintec progress ( if it can even be called 'progress' ) .
I have noticed that this month my cheeks and nose didn't get those weird clear bumps.

#7 snsdgirl14

snsdgirl14

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 601
    Likes: 140
About Me
  • Joined: 07-January 12

Achievements

     

Posted 07 January 2013 - 12:24 AM

I was on Tri-Sprintec for a few months. Unfortunately I didn't take it correctly; I would take it sporadically, often missing doses. So it didn't help me that much personally, but I'm interested to see your results.

#8 Green Gables

Green Gables

    RETIRED

  • Veteran Members
  • Posts & Likes
    Posts: 3,004
    Likes: 419
About Me
  • Joined: 06-June 11

Posted 07 January 2013 - 11:26 AM

Some people have better results on the brand name, Ortho Tri Cyclen.

I have a relative who didn't clear on 8 months of TriNessa (another generic), then cleared up nicely on 4 months of Ortho Tri Cyclen.

The differences between brand names and generics are subtle, but they can make a difference in your body.

You may also consider changing your pharmacy. Pharmacists can make errors when compounding medications. I used to be on a prescription product called Finacea that causes a distinct burning/tingling sensation when applied. Whenever I filled at my local Walgreens the cream felt completely inactive, like they didn't mix in the active ingredient and just gave me the moisturizer base. When I switched back to the Wal-Mart pharmacy the cream worked as expected.

Edited by Green Gables, 07 January 2013 - 11:28 AM.


#9 kcr

kcr

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 224
    Likes: 0
About Me
  • Joined: 05-December 07

Posted 14 January 2013 - 07:50 AM

I'll be really interested to hear any updates on this. I was on Tri Sprintec for 12 years with really great results. I got off for a full year, started breaking out, decided to go back on it, and now have just started my second pack.
I have a couple of painful whiteheads on one cheek. I don't remember this happening back when I first started this pill all those years ago, but then again, I was also simultaneously taking Accutane back then and my skin was really bad. Right now I have mild to moderate acne.
I'm actually very encouraged to hear that someone else is also experiencing whiteheads at the beginning of starting this. My guess is it's a normal adjustment period. I know whenever my hormones experience a shift I tend to produce a lot more oil, which equals clogged pores and whiteheads. My derm told me it could take a few months to settle back down and start working. I'm hoping I have the same luck with Tri Sprintec that I had before, and I hope you have success with it as well!